| Catalog Number |
21-7308-24 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/30/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
Event or Problem Description
It was reported that the bag leaked before the patient left the clinic.Per reporter, the cassette could not be opened to inspect the bag, but the medication leaked out of the side of the cassette while being held at an angle.The unit was discarded.No patient harm/adverse event was reported.